advertisement
Question
Posted by: PRISCILLA | 2011/02/28

BLOOD PRESSURE

My doctor diagnosed me with high blood pressure and has put me onto prexum 10 mg. I am also on eltroxin 10mg and ziak 10mg for my heart. I am swelling up terribly on my legs and feet with water. I have been monitoring my blood pressure at the chemist. I went on Saturday and now it is 172 over 133. It seems to be getting higher every time. I am very tired and out of breath. I just fall asleep for no reason at work or home. My vision is blurry and my eyes are continuously red. I have also been getting these stabbing pains in my heart now and again. Please tell me what my risks and dangers are. What else can i take to control my BP. I am worried sick and under a lot of pressure. I am very dizzy especially when i lie down then it feels like the world is turning. What do you suggest?

Regards
Priscilla

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Priscilla
You need to see your doctor as soon as possible, as the symptoms could be a sign of heart failure. Your blood pressure is also not under control and your medication dosage may need to be adjusted or changed.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/28

Hallo Priscilla
You need to see your doctor as soon as possible, as the symptoms could be a sign of heart failure. Your blood pressure is also not under control and your medication dosage may need to be adjusted or changed.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement